RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1927, Volume 34, Number 1, Pages 49–54 (Mi msb7436)  

This article is cited in 1 scientific paper (total in 1 paper)

Sur la congruence rectiligne de roulement d'une infinité de manières

S. Finikoff


Full text: PDF file (448 kB)

Bibliographic databases:
Language:

Citation: S. Finikoff, “Sur la congruence rectiligne de roulement d'une infinité de manières”, Mat. Sb., 34:1 (1927), 49–54

Citation in format AMSBIB
\Bibitem{Fin27}
\by S.~Finikoff
\paper Sur la congruence rectiligne de roulement d'une infinit\'e de
mani\`eres
\jour Mat. Sb.
\yr 1927
\vol 34
\issue 1
\pages 49--54
\mathnet{http://mi.mathnet.ru/msb7436}
\zmath{https://zbmath.org/?q=an:53.0639.06}


Linking options:
  • http://mi.mathnet.ru/eng/msb7436
  • http://mi.mathnet.ru/eng/msb/v34/i1/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Kh. Sabitov, “The Moscow Mathematical Society and metric geometry: from Peterson to contemporary research”, Trans. Moscow Math. Soc., 77 (2016), 149–175  mathnet  crossref  elib
  • Математическiй сборникъ
    Number of views:
    This page:114
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020